A few months ago i went to the doctor about nausea after eating. Turned out my stomach had too much acid in it to digest food, due to poor diet. I was prescribed Ranitilidine and it basically sorted me out. :) However up until last week my stomachs/abdomen started to bubble, gurgle and rumble constantly, its not painful or even uncomfortable, but i know its there and its causing me anxiety and im losing sleep over it. But ive also noticed im not really as hungry throughout the day as i used to be, however i still eat breaky/lunch/dinner.
SHould i be worried about this? SHould i go see my GP asap or should i just take my tablets. As a side note i drink coffee, i stopped fizzy drinks a while back and my diet isnt particulary unhealthy.
Neveus1234; Sounds like you still have a lot of acid in the stomach and you have adjusted your diet once look for anything you are eating that may cause excess gas etc. But as long as it's not hurting etc you should still play around with your diet and see if it's just something creating excess acid. As long as the stomach medicine has helped so far. But if this continues you should see the doctor are your stools normal still. that would be the other thing if you are having loose stools along with this then you should make an appt with the doctor and have them rethink this.
21 Jan 2016
hi Neveus! I don't know if you suffer from anxiety or not, but anxiety causes my IBS symptoms, from bloating to constipation, to diarrhea, etc. I take bupropion SR, and it virtually eliminates my IBS symptoms. I've read that an off-label use of bupropion is to alleviate digestive problems. Works for me! It would be good to discuss this with your doctor and see if he thinks it could help you. I KNOW for a fact that it works for me, because everytime I decide to stop taking it, my stomach distress starts right back up immediately! Let me know what happens. AND, yes, try tums in the meantime, they help.